My friend took alegra and tussin and speed and now having a hard time breathing and staying awake.

Patient : My friend took alegra and tussin and speed and now he says he is having a hard time breathing and stayingawake
Doctor :   Hello, Your friend has taken a combination that may be dangerous. There may be respiratory depression .Without delay t ake him to ER as delay may lead to dangerous consequences. Hope you got me Regards

Comments / Follow Ups

Patient: If he won't go to the er then what

Doctor: Sorry it is an emergency. You have to go there . Can not be treated by on line physician

Related Q&A

Q: I was in vacation and 4 days into the trip I developed a itchy feeling all over my body. I have no bite marks however...

Q: I got a test ige immunoglobulin serum test . The value cams 520 ? What does this mean . I am a 30 years old mum .

Q: Hello, I had my nose pierced about 4 weeks ago. I thought I was starting to get an infection but it turned out to be...

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews